# SDR ASAA2022123141368

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,764 hours, 10,684 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Faulty
- Location: Rt Acm Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER 4 HOURS IN CRUISE R PACK TEMP INDICATES LOW. NO ISSUES CONTROLLING CABIN TEMP NOTED. AT FL400, L PACK 32, R PACK 2, PAX CABIN 26. GROUNDED - YES. REPLACED RH PACK TEMP BULB PER B737-900 AMM 21-51-60. OPS CHECK GOOD.
